# SDR CALA2023021400436

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 66,098 hours, 29,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: D5323350120000
- Condition: Dented
- Location: Fr26&27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTWARD DENT BETWEEN FR26&27 AND STR37L&38L. CURRENT AIRCRAFT TIME 29120FC/66097FH. INITIATE DIP FOR INSP THRESHOLD FROM TIME OF EMBODIMENT 60000FC/ 120000FH WHICHEVER COMES FIRST. INSP INTERVALS N/A & METHOD N/A. DENT IS OUT OF LIMITS REF SRM 53-00-11-283-004 PERMANENT RPR REQUIRED.  CUTOUT DAMAGE, CRACK FREE. INSTALLED REPAIR DOUBLER IAW SRM 53-21-11-300-076. THIS IS A CAT "B" RPR. BY LHT TECH 5H0157 & INSP 5T1111.
